# SDR J7SA201306241044

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N337FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5647
- Aircraft time: 6,385 hours, 3,447 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Pitch Trim
- Part time: 6,385 hours, 3,447 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT STATED BOTH CAS MESSAGES POSTED.  TURNED OFF AUTOPILOT AND STAB TRIM CHANNELS 1 AND 1 WERE OFF LINE AND WOULD NOT RESET.  DECLARED AN EMERGENCY AND MADE A UNEVENTFUL LANDING.   AMBER ICAS (STAB TRIM) AND (MACH TRIM) POST DURING DECENT TO LAND.  CREW TRIED TO ENGAGE PITCH TRIM CHANNEL 1 AND 2, DID NOT COME BACK ON LINE DURING FLIGHT.  WHILE ON GROUND STAB CHANNELS WOULD RESET.  DURING TROUBLESHOOTING, FOUND PITCH TRIM DISCONNECT SWITCH LOCATED IN PILOTS CONTROL WHEEL DEFECTIVE.  REPLACED WITH NEW PART, OP'S CHECK OK.
